Proceedings of the Japan Academy

On Ascoli-Arzela's theorem for metric space over topological semifield

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 3 (1965), 218-220.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522458

Digital Object Identifier
doi:10.3792/pja/1195522458

Mathematical Reviews number (MathSciNet)
MR0179575

Zentralblatt MATH identifier
0132.09802

Subjects
Primary: 46.01

Citation

Iséki, Kiyoshi. On Ascoli-Arzela's theorem for metric space over topological semifield. Proc. Japan Acad. 41 (1965), no. 3, 218--220. doi:10.3792/pja/1195522458. http://projecteuclid.org/euclid.pja/1195522458.


Export citation

References

  • [1] M. H. Ahtohobckhh, B. I Bojithhckhh, T. A. CapbiMcaKOB, TonojiorHHecKHe nojiynojiH, TauiKeHT (1960).
  • [2] M. H. Ahtohobckhh, B. I Bojithhckhh, T. A. CapbiMcaKOB MeTpnnecKHe npocTpaHCTBa Ha# nojiynojiHMH, TauiKeHTCKoro yHHBepCHTeTa 191 (1961).
  • [3] R. G. Bartle: On compactness in functional analysis. Trans. Amer. Math. Soc, 79, 35-57 (1955).
  • [4] K. Vala: On compact sets of compact operators. Ann. Acad. Sci. Fennicae A, I 351, 1-9 (1964).